# SDR KCSA201708301055

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 87,854 hours, 15,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED FWD OF EXTERNAL POWER RECEPTACLE DOOR.
